Alert archive / Louisiana / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 21, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Feb 8, 2023, 4:57 PM CST for Saint Helena Parish, Tangipahoa Parish, Louisiana; Amite County, Pike County, Mississippi. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 8, 2023, 4:57 PM CST (22:57 UTC)
- Expired
- Feb 8, 2023, 5:45 PM CST
- In force
- 48 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Saint Helena Parish, LA, Tangipahoa Parish, LA, Amite County, MS, Pike County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 8, 5:51 PM CST | TORNADO | Tangipahoa, LA | A WEAK EF2 TORNADO IMPACTED THE WESTERN PORTIONS OF THE VILLAGE OF TANGIPAHOA. MAXIMUM WINDS WERE 115 MPH, MAXIMUM WIDTH OF 175 YARDS AND THE PATH LENGTH WAS 3.4 MILES. |
| Feb 8, 5:54 PM CST | TSTM WND DMG | Tangipahoa, LA | EMERGENCY MANAGEMENT REPORTED DAMAGE TO MANUFACTURED HOMES ON TANGIPAHOA ROAD AND MARTIN LUTHER KING ROAD. LAW ENFORCEMENT REPORTED DAMAGE TO A GAS STATION. LIKELY TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 8, 4:52 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 11.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 221 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 906 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
488 WUUS54 KLIX 082257 SVRLIX LAC091-105-MSC005-113-082345- /O.NEW.KLIX.SV.W.0021.230208T2257Z-230208T2345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service New Orleans LA 457 PM CST Wed Feb 8 2023 The National Weather Service in New Orleans has issued a * Severe Thunderstorm Warning for... Northeastern St. Helena Parish in southeastern Louisiana... Northwestern Tangipahoa Parish in southeastern Louisiana... Southern Pike County in southern Mississippi... Southeastern Amite County in southern Mississippi... * Until 545 PM CST. * At 456 PM CST, a severe thunderstorm was located near Greensburg, moving northeast at 20 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Magnolia, Kentwood, Osyka, Gillsburg, Easleyville, Tangipahoa and Mccomb Airport. This includes the following Interstates... Interstate 55 in Louisiana between mile markers 56 and 66. Interstate 55 in Mississippi between mile markers 1 and 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain alert for a possible tornado! Tornadoes can develop quickly from severe thunderstorms. If you spot a tornado go at once into the basement or small central room in a sturdy structure. Damaging winds and cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. A Tornado Watch remains in effect until 1100 PM CST for southeastern Louisiana...and southern Mississippi. && LAT...LON 3079 9058 3088 9071 3127 9060 3110 9031 TIME...MOT...LOC 2256Z 210DEG 19KT 3089 9062 TORNADO...POSSIBLE HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Schlotz
1 follow-up statement
361 WWUS54 KLIX 082320 SVSLIX Severe Weather Statement National Weather Service New Orleans LA 520 PM CST Wed Feb 8 2023 LAC091-105-MSC005-113-082345- /O.CON.KLIX.SV.W.0021.000000T0000Z-230208T2345Z/ St. Helena LA-Tangipahoa LA-Pike MS-Amite MS- 520 PM CST Wed Feb 8 2023 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR NORTHEASTERN ST. HELENA AND NORTHWESTERN TANGIPAHOA PARISHES... SOUTHERN PIKE AND SOUTHEASTERN AMITE COUNTIES... At 520 PM CST, a severe thunderstorm was located near Greensburg, moving northeast at 20 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Magnolia, Kentwood, Osyka, Tangipahoa and Mccomb Airport. This includes the following Interstates... Interstate 55 in Louisiana between mile markers 56 and 66. Interstate 55 in Mississippi between mile markers 1 and 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 1100 PM CST for southeastern Louisiana...and southern Mississippi. Remain alert for a possible tornado! Tornadoes can develop quickly from severe thunderstorms. If you spot a tornado go at once into the basement or small central room in a sturdy structure. && LAT...LON 3092 9066 3126 9058 3110 9031 3085 9053 TIME...MOT...LOC 2320Z 209DEG 16KT 3088 9060 TORNADO...POSSIBLE HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Schlotz
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 8, 3:16 PM CST, 1 hour 41 minutes earlier.
Area forecast discussion, Feb 8, 3:16 PM CST, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service New Orleans LA 316 PM CST Wed Feb 8 2023 ...New SHORT TERM, LONG TERM, MARINE... .SHORT TERM... (This evening through Thursday night) Issued at 145 PM CST Wed Feb 8 2023 The biggest concern in the short term is the potential for severe through the remainder of this afternoon and overnight tonight ahead of an approaching cold front. Already seeing scattered to numerous showers and storms across portions of the area, especially west of I-55. 18z sounding indicated a good bit of instability with about 2100 J/kg of surface based CAPE with significant moistening having occurred in the low levels compared to the 12z sounding. The 12z sounding indicated a 3 degC inversion starting around 675mb. That inversion has weakened a bit (now 2 degC) and lowered slightly, starting around 700mb. Low level shear has decreased slightly from the 12z sounding as well with surface winds trending a bit more southerly than southeasterly compared to earlier this morning. As of the 18z sounding, sfc to 1km shear was about 20kts with sfc to 3km shear of 25kts. This is not overly impressive but should still be enough to sustain some longer- lasting updrafts, especially when considering that shear should increase a bit as the afternoon progresses. Still looks like the main threat from any storms that do become severe will be damaging wind gusts, but as usual with severe threats along the Gulf Coast, we cannot rule out a tornado or two either, especially if any discrete supercells develop ahead of the main line. Still looks like the greatest local threat of severe weather, especially tornadoes, will be across southwestern Mississippi and the adjacent portions of southeast Louisiana. Switching gears to the potential for heavy rain, the 18z sounding also indicated precipitable water has increased to 1.14 inches, which already puts us around the 25th percentile for this time of year. With continued onshore flow and moisture return, expect that value to continue increasing through the evening. Model soundings continue to indicate PW values of 1.5-1.6 inches by this evening which is above the 90th percentile for this time of year and nearing the daily maximum PW. That being said, efficient rainfall rates are expected from some of the stronger storms and if any one area sees multiple storms in a short period, these higher rainfall rates could easily lead to ponding of water in low lying and poor drainage areas. Still not enough confidence in specific areas to go ahead with a flood watch, but certainly there is at least some threat of isolated flash flooding and the marginal risk highlighted by WPC seems warranted. Going into this evening and overnight, the upper trough becomes negatively tilted and lifts northeastward toward the Great Lakes. In response, the cold front will push into our local area. However, deeper layer flow will become more parallel to the front at the same time as forcing lifts northeastward. This will cause the front to slow down or stall somewhere near the coast. Where exactly the front stalls will have a fairly significant effect on what can be expected, especially across portions of far southeastern Louisiana and coastal Mississippi. Currently, it looks like the surface boundary should have enough push to make it through the local area by daybreak, with all land-based locations having north/northwesterly winds by about midday Thursday. However, mid/upper winds will remain southwesterly/westerly until a stronger upper level impulse arrives. With that being said there could still be some lingering elevated showers/storms on the back side of the surface boundary. Uncertainty in exactly where the boundary stalls and thus the amount of lingering shower/thunderstorm activity makes for a somewhat tricking temperature forecast through the short term also. Cold air advection behind the front should result in cooler afternoon temperatures topping out in the 60s, especially if clouds linger. However, in areas where clouds move out, temperatures could easily rise to near or just over 70s degrees. Overnight lows will be similarly affected by clouds Thursday night. In areas where there are few to no clouds, efficient radiative cooling should allow temperatures to drop into the 40s. Where clouds linger, temperatures will be a bit warmer, bottoming out in the 50s. && .LONG TERM... (Friday through Tuesday night) Issued at 145 PM CST Wed Feb 8 2023 A northern stream trough currently located over the northwestern CONUS will dive southward toward Texas Thursday. As the base of the trough moves into northern Louisiana, guidance continues the trend of developing a cutoff low over Mississippi/Alabama. As mentioned in this morning's AFD, this would likely result in a bit more lingering cloud cover and light drizzle across the area through at least midday Saturday until the upper low moves east of the local area. That being said, Saturday looks pretty uncomfortable by most southern standards for outdoor activities. Highs will struggle to reach the mid 50s and these temperatures will be accompanied by 10-15 mph winds and possibly on and off drizzle. Sunday will still be cool as the high passes overhead, with highs around 60. However, with full sun and less wind, it won't be nearly as uncomfortable even after a chilly start in the 30s that morning. Warming trend begins on Monday as the high shifts eastward ahead of the next system on Tuesday. Expect another cold frontal passage on Tuesday with accompanied high rain chances and a cool down following. && .AVIATION... (18Z TAFS) Issued at 136 PM CST Wed Feb 8 2023 Generally MVFR to VFR conditions expected this afternoon outside of showers and thunderstorms. However, as the afternoon progresses, the coverage of showers and storms will increase and conditions will deteriorate. Any thunderstorms could produce gusty winds in excess of 25-30kts, and while the probability of a severe thunderstorm at any specific location is low, there is a threat of severe weather from this afternoon through the overnight hours, so we cannot rule out a few gusts of 50kts or higher. The main threat will come in the form of a squall line this evening and overnight and have included tempo groups indicating current thoughts on the most likely timing of that line. Once the line passes through, winds will become more northwesterly and will begin to ease somewhat. The line is expected to slow down or stall as it approaches the southeastern terminals, so have maintained at least vicinity showers through the morning hours. If the front stalls closer to these terminals, the vicinity groups may need to be changed to prevailing and there could be longer lasting restrictions as once the front stalls it likely won't start moving again until some time Friday. && .MARINE... Issued at 145 PM CST Wed Feb 8 2023 Expect scattered to numerous showers and storms this evening and overnight as a cold front moves through the waters. Ahead of the front, a tight gradient will keep winds in the 15 to 20 kt range through at least the first part of the evening and have extended the exercise caution headline accordingly. Winds stay elevated across eastern areas through around daybreak before easing as the front stalls in the vicinity. Will mention that there is some potential that winds will briefly reach advisory criteria across the eastern waters mainly between 00z and 06z. It is very borderline (sustained winds forecast right at 20 kts) and low confidence, so given the likely short duration, have held off on an advisory for now, but if winds trend any higher than currently forecast, will need to hoist a short-notice headline. The front is expected to stall in the vicinity of our southeastern waters with lingering showers and a few storms continuing through Friday. A stronger upper low finally kicks the front out of the area Friday and strong cold air advection will cause winds to strengthen again, likely reaching advisory criteria after sunset Friday evening. The elevated winds persist through the first half of the weekend, but should ease on Sunday as high pressure moves into the area. The high moves eastward on Monday with return flow kicking in by Monday afternoon ahead of another cold front. && .PRELIMINARY POINT TEMPS/POPS... MCB 50 66 45 62 / 100 10 10 10 BTR 53 69 49 65 / 100 10 10 10 ASD 57 68 51 65 / 100 50 30 30 MSY 57 65 54 62 / 100 40 30 30 GPT 58 67 53 62 / 90 70 50 40 PQL 60 70 52 64 / 90 80 50 40 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...None. GM...None. MS...None. GM...None. && SHORT TERM...DM LONG TERM....DM AVIATION...DM MARINE...DM
In the hours before
Special weather statement, Feb 8, 1:37 PM CST, 3 hours 20 minutes before
Special Weather Statement
National Weather Service New Orleans LA
137 PM CST Wed Feb 8 2023
LAZ034-046-047-082015-
Iberville LA-Pointe Coupee LA-West Baton Rouge LA-
137 PM CST Wed Feb 8 2023
...Strong thunderstorms will impact portions of West Baton Rouge,
southern Pointe Coupee and western Iberville Parishes through 215 PM
CST...
At 133 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Henderson to 7 miles east of Catahoula to 10
miles east of Lake Fausse Pointe. Movement was north at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated. Additionally, the storm produced wind
gusts in excess of 45 mph earlier when it moved through New
Iberia.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Port Allen, New Roads, Addis, Brusly, Livonia, Maringouin, Fordoche,
Rosedale, Grosse Tete, Morganza, Erwinville, Ramah, Bayou Sorrel and
Lottie.
This includes Interstate 10 in Louisiana between mile markers 127 and
154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Torrential downpours are occurring with these storms and may lead to
ponding of water on roadways. Do not drive your vehicle through
flooded roadways.
&&
LAT...LON 3070 9149 3054 9129 3050 9128 3051 9124
3045 9120 3036 9124 3034 9123 3008 9137
3011 9147 3023 9148 3024 9157 3036 9164
3045 9164 3050 9171 3050 9175 3051 9173
3062 9176 3071 9173 3080 9178
TIME...MOT...LOC 1933Z 201DEG 36KT 3033 9182 3019 9159 3006 9148
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JRKSpecial weather statement, Feb 8, 2:14 PM CST, 2 hours 43 minutes before
Special Weather Statement
National Weather Service New Orleans LA
214 PM CST Wed Feb 8 2023
LAZ034>036-046>048-082100-
Iberville LA-East Feliciana LA-Pointe Coupee LA-West Baton Rouge LA-
East Baton Rouge LA-West Feliciana LA-
214 PM CST Wed Feb 8 2023
...Strong thunderstorms will impact portions of eastern West
Feliciana, West Baton Rouge, southeastern Pointe Coupee, southwestern
East Feliciana, central Iberville and western East Baton Rouge
Parishes through 300 PM CST...
At 212 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near New Roads to near Grosse Tete to 7 miles
north of Bayou Sorrel. Movement was northeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Baton Rouge, Zachary, Baker, Plaquemine, Port Allen, New Roads,
Jackson, St. Francisville, Addis, Brusly, Livonia, Maringouin,
Slaughter, Rosedale, Grosse Tete, Wakefield, Westminster, Merrydale,
Erwinville and Brownfields.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 138 and 161.
Interstate 12 between mile markers 1 and 3.
Interstate 110 in Louisiana between mile markers 1 and 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall and frequent cloud to ground lightning is
occurring with these storms. Lightning can strike 10 miles away from
a thunderstorm. If outdoors, consider seeking shelter inside a
building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3096 9136 3076 9111 3042 9107 3015 9141
3039 9146 3066 9160
TIME...MOT...LOC 2012Z 214DEG 31KT 3066 9152 3046 9139 3027 9138
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JRKSpecial weather statement, Feb 8, 3:09 PM CST, 1 hour 48 minutes before
Special Weather Statement
National Weather Service New Orleans LA
309 PM CST Wed Feb 8 2023
LAZ035>037-048-MSZ068-069-082215-
St. Helena LA-East Feliciana LA-East Baton Rouge LA-
West Feliciana LA-Wilkinson MS-Amite MS-
309 PM CST Wed Feb 8 2023
...Strong thunderstorms will impact portions of eastern West
Feliciana, northwestern St. Helena, East Feliciana and northwestern
East Baton Rouge Parishes, southeastern Wilkinson and Amite Counties
through 415 PM CST...
At 308 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Spillman to near
Slaughter. Movement was northeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Zachary, Baker, Jackson, Clinton, Liberty, Centreville, Woodville,
Slaughter, Gloster, Wilson, Norwood, Spillman, Darlington, Felps,
Gillsburg, Easleyville and Crosby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall and frequent cloud to ground lightning is
occurring with these storms. Lightning can strike 10 miles away from
a thunderstorm. If outdoors, consider seeking shelter inside a
building or vehicle.
&&
LAT...LON 3094 9063 3052 9123 3108 9141 3134 9106
3133 9105 3133 9103 3135 9102 3133 9099
3135 9098 3135 9071
TIME...MOT...LOC 2108Z 227DEG 31KT 3101 9123 3075 9120
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SchlotzSpecial weather statement, Feb 8, 3:54 PM CST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service New Orleans LA
354 PM CST Wed Feb 8 2023
LAZ036-037-048-083>086-MSZ069-082300-
Northern Livingston LA-St. Helena LA-Southern Livingston LA-
East Feliciana LA-Western Ascension LA-East Baton Rouge LA-
Eastern Ascension LA-Amite MS-
354 PM CST Wed Feb 8 2023
...Strong thunderstorms will impact portions of Ascension, St.
Helena, Livingston, southeastern East Feliciana, eastern East Baton
Rouge Parishes in southeastern Louisiana and southeastern Amite
Counties through 500 PM CST...
At 353 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Pride to near Gonzales. Movement was
northeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Baton Rouge, Denham Springs, Gonzales, Donaldsonville, Greensburg,
Walker, Livingston, Sorrento, French Settlement, Albany, Port
Vincent, Montpelier, Old Jefferson, Darlington, Watson, Prairieville,
Pride, Shenandoah, Greenwell Spring and Easleyville.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 167 and 184.
Interstate 12 between mile markers 6 and 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall and frequent cloud to ground lightning is
occurring with these storms. Lightning can strike 10 miles away from
a thunderstorm. If outdoors, consider seeking shelter inside a
building or vehicle.
&&
LAT...LON 3043 9056 3006 9097 3006 9099 3008 9101
3030 9103 3032 9102 3032 9103 3066 9107
3106 9059
TIME...MOT...LOC 2153Z 212DEG 17KT 3068 9090 3017 9095
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SchlotzSpecial weather statement, Feb 8, 4:20 PM CST, 37 minutes before
Special Weather Statement
National Weather Service New Orleans LA
420 PM CST Wed Feb 8 2023
LAZ037-039-071-MSZ069-070-082315-
Washington LA-St. Helena LA-Northern Tangipahoa LA-Pike MS-Amite MS-
420 PM CST Wed Feb 8 2023
...Strong thunderstorms will impact portions of northeastern St.
Helena, northwestern Tangipahoa and western Washington Parishes, Pike
and Amite Counties through 515 PM CST...
At 419 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles west of Smithdale to Darlington.
Movement was northeast at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mccomb, Liberty, Greensburg, Magnolia, Kentwood, Summit, Osyka,
Smithdale, Darlington, Gillsburg, Easleyville, Tangipahoa and Mccomb
Airport.
This includes the following Interstates...
Interstate 55 in Louisiana between mile markers 57 and 66.
Interstate 55 in Mississippi between mile markers 1 and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall and frequent cloud to ground lightning is
occurring with these storms. Lightning can strike 10 miles away from
a thunderstorm. If outdoors, consider seeking shelter inside a
building or vehicle.
&&
LAT...LON 3093 9031 3077 9081 3099 9084 3100 9083
3100 9084 3134 9088 3135 9086 3135 9038
TIME...MOT...LOC 2219Z 242DEG 15KT 3130 9081 3087 9077
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SchlotzThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 7:39 PM CST | Dense Fog Advisory | LIX | Ascension, East Baton Rouge, East Feliciana, Livingston, Saint Helena, Saint James and 4 more | 12 hr |
| Feb 8, 1:37 PM CST | Special Weather Statement | LIX | Iberville, Pointe Coupee, West Baton Rouge | 38 min |
| Feb 8, 2:14 PM CST | Special Weather Statement | LIX | East Baton Rouge, Iberville, West Baton Rouge, West Feliciana | 46 min |
| Feb 8, 3:09 PM CST | Special Weather Statement | LIX | East Feliciana | 66 min |
| Feb 8, 3:54 PM CST | Special Weather Statement | LIX | Ascension, Livingston, Saint Helena | 66 min |
| Feb 8, 4:20 PM CST | Special Weather Statement | LIX | Saint Helena | 55 min |
| Feb 8, 4:22 PM CST | Severe Thunderstorm Warning | LIX | Saint Helena, Tangipahoa | 38 min |
| Feb 8, 4:44 PM CST | Severe Thunderstorm Warning | LIX | Livingston, Saint Helena, Tangipahoa | 46 min |
| Feb 8, 5:02 PM CST | Tornado Warning | LIX | Livingston, Saint Helena, Tangipahoa | 43 min |
| Feb 8, 5:42 PM CST | Severe Thunderstorm Warning | LIX | Saint Helena, Tangipahoa | 48 min |
| Feb 8, 5:48 PM CST | Tornado Warning | LIX | Saint Helena, Tangipahoa | 42 min |
| Feb 8, 10:28 AM CST | River Flood Warning | LIX | Jackson | 10 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2023Severe Thunderstorm Warnings in Mississippi, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.